# SDR UIEA2016062700503

- Difficulty date: June 27, 2016
- Submitted: June 29, 2016
- Operation: Air carrier
- Aircraft: N648GT
- Make and model: Boeing 767-33AER
- Aircraft serial: 27310
- Aircraft time: 89,709 hours, 17,403 cycles
- Engine: Pwa JT9D7R4D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Seal
- Condition: Torn
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE NR 2 IN THE INTERMEDIATE CASE ON THE BLADE, SEAL IS TORN.  PERFORMED SEALANT ON THE ENGINE NR 2 IN THE INTERMEDIATE CASE BLADES IAW AMM 51-31-00.
